PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Addendum to “On Meager Additive and Null Additive Sets in the Cantor space $2^{\omega} $ and in $\mathbb R$” (Bull. Polish Acad. Sci. Math. 57 (2009), 91–99)

Volume 62 / 2014

Tomasz Weiss Bulletin Polish Acad. Sci. Math. 62 (2014), 1-9 MSC: 03E05, 03E15, 03E35. DOI: 10.4064/ba62-1-1

Abstract

We prove in ZFC that there is a set $A\subseteq 2^{\omega}$ and a surjective function $H : A\to \langle0,1\rangle $ such that for every null additive set $X\subseteq \langle0,1)$, $H^{-1}(X)$ is null additive in $2^\omega$. This settles in the affirmative a question of T. Bartoszyński.

Authors

  • Tomasz WeissInstitute of Mathematics
    University of Natural Sciences and Humanities
    08-110 Siedlce, Poland
    and
    Department of Mathematics
    Cardinal Stefan Wyszyński University in Warsaw
    Dewajtis 5
    01-815 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image